| Model Number |
8888345629 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Infusion or Flow Problem (2964)
| Health Effect - Clinical Codes |
No Information (3190); No Code Available (3191)
| Date of Event |
07/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, there was an obstruction of flow caused by the twist of the catheter that has a more flexible and soft material.This torsion caused permanent crease without improvement with correct positioning of the catheter.It was stated that there was an increase in cases due to this mechanical problem of the catheter.For this reason, patients experienced more frequent catheter changes as well as increased catheter manipulation and increased risk of infection.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.